# SDR SWAA2022022872857

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WW LOWER WING TO BODY PANEL SUPPORT BS 663; LBL 25 TO 70 IS CRACKED AT INBOARD END / L/H MLG W/W LOWER WING TO BODY PANEL SUPPORT BS 663 - LBL 25-70; REPAIRED AT INBD. REPAIRED; PANEL SUPPORT IAW EA 180724IR AND SWA 1-753-33826 IR.
